Previous |  Up |  Next


Title: On a generalization of the matroid (English)
Author: Majcher, Zofia
Author: Płonka, Jerzy
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 34
Issue: 2
Year: 1984
Pages: 172-177
Category: math
MSC: 05B35
MSC: 05C99
idZBL: Zbl 0551.05031
idMR: MR743482
DOI: 10.21136/CMJ.1984.101940
Date available: 2008-06-09T14:58:58Z
Last updated: 2020-07-28
Stable URL:
Reference: [1] С Berge: Graphs and Hypergraphs.North-Holland Publishing Company, 1973. Zbl 0254.05101, MR 0357172
Reference: [2] L. Szamkolowicz: On problems of the elementary theory of graphical matroids.In: Recent Advances in Graph Theory, Praha, 1975, 501-505. Zbl 0326.05120, MR 0441771
Reference: [3] W. T. Tutte: Lectures on Matroids.Journal of Research of the National Bureau of Standards-B. Mathematics and Mathematical Physics, Vol. 69B, Nos. 1 and 2, January-June 1965, 1-46. Zbl 0151.33801, MR 0179781


Files Size Format View
CzechMathJ_34-1984-2_2.pdf 683.2Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo